MAUDE Adverse Event Report: ABBOTT DIABETES CARE INC FREESTYLE LIBRE PRO; FLASH GLUCOSE MONITORING SYSTEM

ABBOTT DIABETES CARE INC FREESTYLE LIBRE PRO; FLASH GLUCOSE MONITORING SYSTEM
Model Number 71562-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Customer experienced bleeding after inserting the adc sensor.Customer reported they were at an unspecified "clinic" and the staff noticed bleeding coming from the adc sensor site and was administered unspecified treatment by an unspecified third-party.No further information was provided.There was no report of death or permanent impairment associated with this event.
 
Additional Manufacturer Narrative
The product has been requested back for an investigation.A follow-up report will be submitted once additional information is obtained.The date of event is unknown.The date entered in section b3 is the date abbott diabetes care became aware of the event.The device mfg date is unknown.The date entered in section h4 is the date abbott diabetes care became aware of the event.All pertinent information available to abbott diabetes care has been submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Repeated attempts by adc to retrieve the product were unsuccessful and/or the customer discarded the product.No product has been returned.An extended investigation has been performed for the reported complaint and it has been determined that there was no indication that the product did not meet specification.The dhrs (device history review) for the libre sensor and libre sensor kits were reviewed and the dhrs showed the libre sensor and libre sensor kits passed all tests prior to release.If the product is returned, a physical investigation will be performed, and a follow-up report submitted.All pertinent information available to abbott diabetes care has been submitted.

Brand Name
FREESTYLE LIBRE PRO
Common Device Name
FLASH GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
ABBOTT DIABETES CARE INC
1360 south loop road
alameda CA 94502 7001
Manufacturer Contact
audra fuentes
1360 south loop road
alameda, CA 94502-7001
5107495297
MDR Report Key17209446
Report Number2954323-2023-27353
Device Sequence Number12204356
Product Code MDS
UDI-Device Identifier00357599715625
UDI-Public00357599715625
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/31/2022
Device Model Number71562-01
Device Catalogue Number71562
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2023
Supplement Date Received by Manufacturer06/28/2023
Initial Report FDA Received Date06/27/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown